Jump to content

Photo

Can Anybody Answer This Question? (Retin A)

retin-a erthromycin acne skincare zinc

No replies to this topic

#1 Ben Taylor Davies

Ben Taylor Davies

    New Member

  • Members
  • Posts & Likes
    Posts: 5
    Likes: 0
About Me
  • Joined: 15-February 12

Posted 19 February 2012 - 12:05 PM

Hi!

So, something's been bugging me for a while now and I was wondering if anybody could help me!
My skin was never too bad - general oiliness, few spots at a time and open pores, but as soon as I started getting spots I went straight to my GP and was prescribed Zineryt, a topical Erythromycin and Zinc treatment. That stopped working (as antibiotic treatments seem to do...), and I was prescribed Retin A 0.01%, before being bumped up to 0.025% 6 months later, due to the lower strength not working...

My skin still isn't amazing - I still have open pores, blackheads and actually more spots than before I think. My worry is that If I stop using the prescription products, (namely Retin A, what I've been on for 19 months), my skin will become awful (never gone fore more than a few days without applying, and it became rather bad...), as in much worse than before I started using prescription treatments.

Have I somehow 'spoiled' my skin by possibly using strong prescription products when I maybe could have just bought some Clinique 3-Step (or something similar) years ago and improved my skin then? It's a constant worry to me, and I can't see a dermatologist as my GP won't refer me, and a private appointment is just too expensive!

Thanks for reading!




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users